advertisement
Question
Posted by: Candy | 2010/03/24

Abdominal discomfort

Dear Doc
Im currently on the pill but have had a few slips (about 3 or 4)where I only took the pill later than normal (usually the next day) My husband &  I have engaged in intercourse but always with him pulling out before he ejaculate. My last period was just a day long and was just droplets when wiping. Hardly any on the pad. I''ve always had my period regularly. 28 day intervals. Lately I have been feeling bloated, abdominal discomfort, slight nausea and change in taste, tiredness.

Could I be pregnant? Or could it be IBS? Will I get a accurate reading if I take a HPT now?

Thank you in advance

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You had an abnormal period so pregnancy is a possiblity. You can test now.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: gynaedoc | 2010/03/27

You had an abnormal period so pregnancy is a possiblity. You can test now.

Best wishes

Reply to gynaedoc
Posted by: cassie | 2010/03/24

mmm i had my first child being on the pill& using the pull out method when i couldnt get to my pharmacist as i ran out while on vacation thinking i would be back in time,had my 2nd while on pill& had to use antibiotics for an abcess& now im expecting my 3rd& the funny thing is i was so good with my pill!!!so go for a blood test as i did 3hpt,negative,blood test came back positive

Reply to cassie

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement